# SDR MALA965047

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3479 - ON APPROACH TO DTW, THE RIGHT GEAR INTRANSIT LIGHT DID NOT ILLUMINATE DURING GEAR EXTENSION.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  MX CLEANED AND LUBED THE RIGHT GEARS INDICATIONS SWITCHES.  ALL CHECKS SATISFACTORY.  (M)
